Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 6970870, 5 pages
https://doi.org/10.1155/2017/6970870
Research Article

Exact Partition Function for the Random Walk of an Electrostatic Field

1Cátedras CONACYT, Universidad Autónoma de San Luis Potosí, 78000 San Luis Potosí, SLP, Mexico
2Coordinación para la Innovación y la Aplicación de la Ciencia y la Tecnología, Universidad Autónoma de San Luis Potosí, 78000 San Luis Potosí, SLP, Mexico

Correspondence should be addressed to Gabriel González; xm.plsau@zelaznog.leirbag

Received 7 April 2017; Revised 6 June 2017; Accepted 14 June 2017; Published 13 July 2017

Academic Editor: Jacopo Bellazzini

Copyright © 2017 Gabriel González. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lenard, “Exact statistical mechanics of a one-dimensional system with Coulomb forces,” Journal of Mathematical Physics, vol. 2, pp. 682–693, 1961. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. F. Edwards and A. Lenard, “Exact statistical mechanics of a one-dimensional system with Coulomb forces. II. The method of functional integration,” Journal of Mathematical Physics, vol. 3, pp. 778–792, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. J. Baxter, “Statistical mechanics of a one-dimensional Coulomb system with a uniform charge background,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 59, no. 4, pp. 779–787, 1963. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Prager, “The one-dimensional plasma,” Advances in Chemical Physics, 2007. View at Google Scholar
  5. E. H. Lieb, D. C. Mattis, and F. J. Dyson, Finite Mathematical Physics in One Dimension: Exactly Soluble Models of Interacting Particles, Academic Press, New York, NY, USA, 1966. View at Publisher · View at Google Scholar
  6. V. Démery, R. Monsarrat, D. S. Dean, and R. Podgornik, “Phase diagram of a bulk 1d lattice Coulomb gas,” EPL, vol. 113, no. 1, Article ID 18008, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. V. Démery, D. S. Dean, T. C. Hammant, R. R. Horgan, and R. Podgornik, “The one dimensional Coulomb lattice fluid capacitor,” The Journal of Chemical Physics, vol. 137, no. 6, p. 064901, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Aldana, J. V. Alcalá, and G. González, “The random walk of an electrostatic field using parallel infinite charged planes,” Revista Mexicana de Física, vol. 61, no. 3, pp. 154–159, 2015. View at Google Scholar · View at MathSciNet
  9. D. J. Griffiths, Introduction to Electrodynamics, Prentice-Hall, Upper Saddle River, NJ, USA, 1999.
  10. G. Mohanty, Lattice Path Counting and Applications, Academic Press, New York, NY, USA, 1979.
  11. E. Deutsch, “Dyck path enumeration,” Discrete Mathematics, vol. 204, no. 1-3, pp. 167–202, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Chapman, “Moments of Dyck paths,” Discrete Mathematics, vol. 204, no. 1-3, pp. 113–117, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Labelle and Y. N. Yeh, “Generalized Dyck paths,” Discrete Mathematics, vol. 82, no. 1, pp. 1–6, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. M. Cicuta, M. Contedini, and L. Molinari, “Enumeration of simple random walks and tridiagonal matrices,” Journal of Physics. A. Mathematical and General, vol. 35, no. 5, pp. 1125–1146, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Shapiro, “Random walks with absorbing points,” Discrete Applied Mathematics. The Journal of Combinatorial Algorithms, Informatics and Computational Sciences, vol. 39, no. 1, pp. 57–67, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. Jonsson and J. F. Wheater, “Area distribution for directed random walks,” Journal of Statistical Physics, vol. 92, no. 3-4, pp. 713–725, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus